# SDR UIEA2020080421593

- Difficulty date: July 31, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 86,454 hours, 13,625 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 69B406891
- Condition: Corroded
- Location: Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PACK RAM AIR EXHAUST DOOR POSITION SWITCH ATTACH BRACKET WAS FOUND CORRODED.  THE SWITCH ATT BRACKET WAS REPLACED IAW SRM 51-10-02, AND FASTENER INSTALLED IAW SRM 51-40-02.
